Alert archive / Indiana / Flash Flood Warnings in 2011
Flash Flood Warning 16, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Apr 19, 2011, 11:01 PM EDT for Hendricks County, Morgan County, Putnam County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 11:01 PM EDT (03:01 UTC)
- Expired
- Apr 20, 2011, 5:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hendricks County, IN, Morgan County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 29 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2409 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 24.4
The text
As transmitted, in the capitals the NWS used until 2016.
694
WGUS53 KIND 200301
FFWIND
INC063-109-133-200900-
/O.NEW.KIND.FF.W.0016.110420T0301Z-110420T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 PM EDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN MORGAN COUNTY IN CENTRAL INDIANA...
PUTNAM COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
* UNTIL 500 AM EDT
* AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR INDICATES RAIN AMOUNTS UP TO TWO INCHES HAVE OCCURRED
OVER WESTERN PUTMAN COUNTY SINCE 900 PM EDT. THIS HEAVY RAIN WILL
SPREAD EAST ACROSS SOUTHERN HENDRICKS AND NORTHERN MORGAN COUNTIES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DANVILLE...GREENCASTLE...MOORESVILLE AND PLAINFIELD.
THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 30 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3979 8701 3984 8634 3964 8634 3963 8626
3951 8627 3947 8667 3947 8700
$$
JH1 follow-up statement
909
WGUS73 KIND 200429
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1229 AM EDT WED APR 20 2011
INC063-109-133-200900-
/O.CON.KIND.FF.W.0016.000000T0000Z-110420T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-MORGAN-PUTNAM-
1229 AM EDT WED APR 20 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MORGAN...PUTNAM
AND SOUTHERN HENDRICKS COUNTIES UNTIL 500 AM EDT...
AT 1228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH RAINFALL ACROSS THE WARNED AREA. ATHOUGHT THE
HEAVIEST RAIN FALL HAS ENDED...RUNOFF FROM EARLIER EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT
WILL EXPERIENCE FLASH FLOODING
INCLUDE...DANVILLE...GREENCASTLE...MOORESVILLE AND PLAINFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3979 8701 3984 8634 3964 8634 3963 8626
3951 8627 3947 8667 3947 8700
$$
PUMAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 8:40 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 19, 8:40 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 840 PM EDT TUE APR 19 2011 .UPDATE... UPDATED MESO DISCUSSION. THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .MESO UPDATE... BOUNDARY LIES WEST TO EAST FROM JUST SOUTH OF LAF TO JUST SOUTH OF MIE. BOW ECHO SIGNATURE IS MOVING EASTWARD AT 53 KT WITH A HISTORY OF 70 MPH WINDS. ACTIVITY WILL BE MOVING ALONG/JUST SOUTH OF THE BOUNDARY NEXT SEVERAL HOURS. SOUTHWEST OF THE BOW ARE INDIVIDUAL CELLS ALONG A LINE. THIS ACTIVITY IS MOVING SLOWER AND WILL HAVE TO BE MONITORED DURING THE NEXT 3 HOURS. && .SYNOPSIS... A POTENT STORM SYSTEM WILL PASS THROUGH THE REGION THIS EVENING AND TONIGHT...BRINGING WIDESPREAD THUNDERSTORMS WITH THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER...IN ADDITION TO HEAVY RAIN AND FLASH FLOODING...ESPECIALLY ALONG THE COLD FRONT WHICH WILL PASS THROUGH THE AREA AFTER MIDNIGHT. SURFACE HIGH PRESSURE WILL BRING A RESPITE FROM PRECIPITATION FROM WEDNESDAY THROUGH THURSDAY...BEFORE ANOTHER SYSTEM PUSHING NORTHEAST OUT OF THE PLAINS STATES LATE IN THE WEEK...SURPRISINGLY SIMILAR TO THE CURRENT ONE...BRINGS THUNDERSTORMS BACK TO THE AREA AGAIN THURSDAY NIGHT THROUGH FRIDAY NIGHT. THIS SYSTEM MAY LAY OUT ANOTHER QUASISTATIONARY BOUNDARY WHICH WOULD KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGHOUT THE WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... FOCUS IS ON POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT ACROSS THE REGION TONIGHT. MORNING CONVECTION ACROSS THE AREA SIGNIFICANTLY SUPPRESSED/DELAYED WARM FRONTAL NORTHWARD PROGRESS TODAY...BUT THE BOUNDARY IS FINALLY STARTING TO SURGE NORTH IN EARNEST. FORECAST AND SPECIAL 18Z SOUNDINGS ACROSS THE REGION DEPICT A SIGNIFICANT CAP /8-10C AT 700 MB...WITH A SUBSTANTIAL ELEVATED WARM LAYER OF 15C AT 750 MB/ ALONG THE BOUNDARY AND INTO THE WARM SECTOR. THIS HAS SUPPRESSED CONVECTION IN WHAT IS A VERY POTENTIALLY UNSTABLE ATMOSPHERE /MOST UNSTABLE CAPE VALUES UP TO 4000 J/KG SOUTH OF THE BOUNDARY/. THUS...HAVE LOWERED EXPECTATIONS FOR THE REMAINDER OF THE AFTERNOON. ANY THUNDERSTORMS THAT CAN FIRE COULD QUICKLY BE SEVERE...BUT NOW THINK THAT BEST CHANCE WILL BE WITH STRONGER FORCING ALONG THE COLD FRONT THIS EVENING AND OVERNIGHT. BOTH LOW LEVEL AND DEEP LAYER SHEAR REMAIN SUBSTANTIAL...AND THUS REGARDLESS IF A LINEAR STORM MODE IS DOMINANT...TORNADO THREAT WILL REMAIN HIGH...ESPECIALLY IN THE VICINITY OF THE WARM FRONT AND AHEAD OF THE SURFACE LOW WHERE THIS LOW LEVEL SHEAR WILL BE MAXIMIZED. IN ADDITION...VERY STRONG LOW LEVEL DYNAMICS WILL ENHANCE THE DAMAGING WIND THREAT AS WELL. LARGE HAIL WILL ALSO REMAIN A CONCERN...ESPECIALLY IN ANY ROTATING STORMS. REFERENCE HYDRO DISCUSSION BELOW FOR FLASH FLOOD THREAT. USED A CONSENSUS APPROACH TO TEMPS TONIGHT WITH EXTREMELY STRONG TEMPERATURE GRADIENTS IMPACTING THE FORECAST AREA. EXPECT HIGH TEMPS IN MANY PLACES TO BE REACHED IN THE LATE AFTERNOON OR EVENING...WITH A STRONGLY NONDIURNAL TEMPERATURE PROGRESSION OVERNIGHT AS THE FRONT PUSHES THROUGH. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... FOCUS IS ON SKY COVER AND TEMPS THROUGH THURSDAY...WITH THUNDERSTORMS POSSIBLE THURSDAY NIGHT. GUIDANCE IS SIMILAR AND A BLEND IS USED. A SIGNIFICANT LOW LEVEL INVERSION REMAINS IN THE WAKE OF THE COLD FRONT...WHICH SHOULD BE PASSING OUT OF THE FORECAST AREA BY 12Z WEDNESDAY. AMPLE MOISTURE REMAINS TRAPPED BELOW THIS INVERSION FOR MUCH OF TOMORROW...WHICH SHOULD KEEP SKIES CLOUDY TO MOSTLY CLOUDY THROUGH AT LEAST MIDDAY TOMORROW. THIS IN ADDITION TO GOOD COLD ADVECTION WILL KEEP TEMPS DOWN TOMORROW. ALLOWED FOR SOME RECOVERY...ESPECIALLY AS SOME CLEARING COULD OCCUR IN THE AFTERNOON AS THE SURFACE RIDGE PUSHES INTO THE AREA...ALLOWING A BIT OF SUNSHINE TO BREAK THROUGH. A BLEND OF MAV AND MET DEPICTS THIS BEST. THROUGH THE REMAINDER OF THE SHORT TERM...EXPECT PARTLY CLOUDY SKIES WITH MID OR HIGH CLOUDINESS...WITH CLOUDS INCREASING MAJORLY THURSDAY AFTERNOON AND NIGHT AHEAD OF THE NEXT SYSTEM. USED A BLEND OF MAV/MET AS THIS BEST DEPICTED LIMITED WARMING THROUGH THE REMAINDER OF THE SHORT TERM AS GOOD WARM ADVECTION DOES NOT GET GOING UNTIL VERY LATE IN THE PERIOD. && .LONG TERM /FRIDAY THROUGH TUESDAY/... NOT MUCH CHANGE TO ONGOING EXTENDED FORECAST...WITH THE MAIN FOCUS BEING ON THE NEXT STORM SYSTEM EJECTING FROM THE ROCKIES THURSDAY NIGHT AND FRIDAY. THERE REMAINS GOOD AGREEMENT BETWEEN MID/LONG RANGE MODEL SOLUTIONS ON THE TIMING OF THIS SYSTEM...AND BEARS A RESEMBLANCE TO THE STORM SYSTEM CURRENTLY AFFECTING THE AREA. THE 00Z ECMWF SOLUTION TAKES THE SURFACE LOW NORTHEAST ACROSS THE FORECAST AREA FRIDAY NIGHT. HOWEVER...THE 12Z GFS TAKES A FURTHER NORTH TRACK WITH THE LOW. REMAINED FAIRLY CONSISTENT WITH PREVIOUS FORECAST...TRENDING TOWARD THE ECMWF. ORGANIZED CONVECTION MAY AGAIN BE A POSSIBILITY WITH THIS STORM SYSTEM AS WELL...AS DYNAMICS ONCE AGAIN APPEAR STRONG. AN ASSOCIATED FRONTAL BOUNDARY REMAINS STATIONED NEAR THE AREA THROUGH THE REMAINDER OF THE FORECAST...ALLOWING FOR REPEAT THUNDERSTORM CHANCES THROUGHOUT THE EXTENDED. DISAGREEMENT BETWEEN MODEL GUIDANCE FROM LATE DAY FIVE ON DOES NOT PROVIDE MUCH IN THE WAY OF CONFIDENCE WITH RESPECT TO THE POSITIONING OF THIS FRONT. THUS...KEPT LOW CHANCE POPS GOING. && .AVIATION /DISCUSSION FOR 200000Z TAFS/... MAINLY MVFR CONDITIONS EXPECTED THIS TAF PERIOD...WITH IFR CONDITIONS LIKELY IN THUNDERSTORMS EARLY IN THE PERIOD. WARM FRONT IS MAKING GOOD PROGRESS NORTH AND EVEN EXPECT A PERIOD OF SOUTHERLY WINDS AT KLAF. CURRENT THINKING IS FOR A LINE OF STORMS TO MOVE ACROSS THE SITES IN ROUGHLY THE 01Z TO 05Z TIME FRAME...WITH PERHAPS SCATTERED STORMS DEVELOPING AHEAD OF THAT LINE. SEVERE STORMS WITH GUSTS OVER 50KT AND LARGE HAIL ARE POSSIBLE. AFTER THE LINE MOVES THROUGH EXPECT MVFR CEILINGS TO MOVE IN AND THEN LOWER TO NEAR IFR OVERNIGHT. A GRADUAL LIFTING OF THE CEILINGS WILL OCCUR DURING THE DAY WEDNESDAY...WITH PERHAPS VFR RETURNING AFTER 18Z. WINDS WILL BE GUSTY OUTSIDE OF THUNDERSTORMS AND VARIABLE NEAR THEM. WINDS MAY BE ESPECIALLY VARIABLE AT KLAF THIS EVENING AS THE SURFACE LOW PASSES NEARBY. && .HYDROLOGY... FLOODING PROBLEMS...SIGNIFICANT IN SOME AREAS...HAVE ALREADY OCCURRED IN PORTIONS OF THE FORECAST AREA...ESPECIALLY IN THE FAR SOUTHERN FORECAST AREA WHERE UP TO FOUR INCHES OF RAIN FELL LAST NIGHT. WITH EXTREMELY STRONG LOW LEVEL MOISTURE TRANSPORT/DYNAMICS...AND THE POTENTIAL FOR SIGNIFICANT RAINFALL ON ALREADY WET GROUND...ISSUED A FLASH FLOOD WATCH THIS MORNING WHICH WILL CONTINUE THROUGH TOMORROW MORNING. FLOODING PROBLEMS MAY DEVELOP VERY QUICKLY IN THOSE AREAS THAT HAVE ALREADY RECEIVED RAINFALL...AND ESPECIALLY IN URBAN AREAS WHERE DRAINAGE IS A PROBLEM. .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && MESO UPDATE...DWM SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....MRD AVIATION...50 HYDROLOGY...NIELD
Hazardous weather outlook, Apr 19, 4:34 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 434 PM EDT TUE APR 19 2011 INZ021-028>031-035>049-051>057-060>065-067>072-201500- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 434 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED INCLUDE: TORNADOES... HEAVY RAIN RESULTING IN FLASH FLOODING... DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. AREAS AFFECTED AND TIMING: WIDESPREAD SEVERE WEATHER IS EXPECTED BEGINNING THIS EVENING ACROSS CENTRAL INDIANA AS A COLD FRONT MOVES INTO OUR REGION. A LINE OF THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE FRONT. THESE STORMS MAY PRODUCE DAMAGING STRAIGHT LINE WINDS. AN ISOLATED TORNADO WITH THESE STORM CANNOT BE RULED OUT EITHER. AGAIN...VERY HEAVY RAIN MAY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF STORMS THURSDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS QUITE LIKELY BEGINNING EARLY EVENING AND CONTINUING TO WELL AFTER MIDNIGHT. SPOTTERS WILL MOST LIKELY BE NEEDED DURING THE AFTERNOON AND EVENING HOURS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Apr 19, 10:35 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1035 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST KOKOMO 40.48N 86.13W
04/19/2011 M56 MPH HOWARD IN AIRPLANE PILOT
&&
HEROLDLocal storm report, Apr 19, 10:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1042 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG SHERIDAN 40.13N 86.22W
04/19/2011 HAMILTON IN PUBLIC
ROOF DAMAGE TO MULTIPLE STRUCTURES. TIME IS ESTIMATED.
&&
HEROLDLocal storm report, Apr 19, 10:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1045 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST MOORESVILLE 39.62N 86.37W
04/19/2011 M51 MPH MORGAN IN TRAINED SPOTTER
&&
DTUCEKLocal storm report, Apr 19, 10:52 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1052 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 5 SE INDIANAPOLIS 39.73N 86.08W
04/19/2011 MARION IN TRAINED SPOTTER
POWER OUT AT SOUTHPORT AND MADISON.
&&
DTUCEKLocal storm report, Apr 19, 10:56 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1056 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL 3 NE CENTER POINT 39.45N 87.03W
04/19/2011 U1.00 INCH CLAY IN TRAINED SPOTTER
HAIL AT MILE MARKER 27 EASTBOUND ON I-70 1 MILE SOUTHEAST
OF ASHERVILLE INDIANA
&&
HEROLDLocal storm report, Apr 19, 10:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL CARMEL 39.97N 86.11W
04/19/2011 U0.50 INCH HAMILTON IN AMATEUR RADIO
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:54 PM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion, Warren | 51 min |
| Apr 19, 9:16 PM EDT | Tornado Warning | IND | Clay, Owen, Putnam, Vigo | 59 min |
| Apr 19, 9:31 PM EDT | Tornado Warning | IND | Boone, Carroll, Clinton, Hendricks, Montgomery, Putnam and 1 more | 44 min |
| Apr 19, 9:40 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 50 min |
| Apr 19, 9:55 PM EDT | Areal Flood Warning | IND | Clay, Parke, Vigo | 15 hr |
| Apr 19, 10:07 PM EDT | Tornado Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 38 min |
| Apr 19, 10:13 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Vigo | 47 min |
| Apr 19, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Marion, Shelby | 45 min |
| Apr 19, 10:34 PM EDT | Flash Flood Warning | IND | Clay, Vigo | 6 hr |
| Apr 19, 10:45 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 45 min |
| Apr 19, 10:53 PM EDT | Severe Thunderstorm Warning | IND | Clay, Morgan, Owen, Putnam, Sullivan, Vigo | 37 min |
| Apr 19, 10:59 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 1 more | 61 min |
| Apr 19, 11:00 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 45 min |
| Apr 19, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Morgan, Owen, Putnam | 45 min |
| Apr 19, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 45 min |
| Apr 19, 11:40 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Madison, Marion and 1 more | 6 hr |
| Apr 19, 11:44 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Jackson, Lawrence, Martin, Monroe and 2 more | 31 min |
| Apr 19, 11:54 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 31 min |
| Apr 20, 12:13 AM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 34 min |
| Apr 20, 12:16 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 44 min |
| Apr 20, 12:21 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Johnson, Lawrence and 3 more | 4 hr |
| Apr 20, 12:25 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 40 min |
| Apr 20, 7:31 AM EDT | Areal Flood Warning | IND | Clay, Parke, Vigo | 24 hr |
Nearby
Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.